# SDR A6WA200540109

- Difficulty date: March 16, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 7,499 hours, 6,388 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ANGLE AT FS 621 LT SIDE IS CRACKED 1 INCH.  PERFORMED REPAIR TO RT FS 621 FLOORBEAM ANGLE IAW BOMBARDIER REO 601R-53-117 REV C.  (M)
